Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 138, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 4, 2021, 11:43 AM CDT for Desha County, Drew County, Arkansas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 11:43 AM CDT (16:43 UTC)
- Expired
- May 4, 2021, 12:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Desha County, AR, Drew County, AR
The radar
The Little Rock radar (KLZK), 162 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 12:37 PM CDT | TSTM WND GST 60 | Arkansas City, AR | WIND GUST WAS ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 10:52 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -373 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
710
WUUS54 KLZK 041643
SVRLZK
ARC041-043-041745-
/O.NEW.KLZK.SV.W.0138.210504T1643Z-210504T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1143 AM CDT Tue May 4 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southern Desha County in southeastern Arkansas...
Southeastern Drew County in southeastern Arkansas...
* Until 1245 PM CDT.
* At 1142 AM CDT, a severe thunderstorm was located near Snyder, or 9
miles northeast of Hamburg, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dermott... Rohwer...
Arkansas City... Lucca Landing...
McGehee... Ladelle...
Prairie Grove... Jerome...
Baxter... Halley...
Masonville... Collins...
McArthur... Lacey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CDT for southeastern
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3378 9113 3373 9115 3371 9105 3367 9103
3367 9104 3371 9116 3369 9122 3360 9113
3356 9124 3352 9125 3352 9135 3356 9135
3356 9145 3339 9146 3339 9187 3343 9190
3361 9162 3385 9107 3379 9099 3378 9099
TIME...MOT...LOC 1642Z 238DEG 34KT 3334 9172
HAIL...1.00IN
WIND...60MPH
$$
463 follow-up statements
923
WWUS54 KLZK 041658
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1158 AM CDT Tue May 4 2021
ARC041-043-041745-
/O.CON.KLZK.SV.W.0138.000000T0000Z-210504T1745Z/
Desha AR-Drew AR-
1158 AM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN DESHA AND SOUTHEASTERN DREW COUNTIES...
At 1156 AM CDT, strong to severe thunderstorms were located 2 miles
northwest of Jerome, 8 miles west of Jerome, and 4 miles southwest
of McGehee. The storms were moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dermott... Rohwer...
Arkansas City... Lucca Landing...
McGehee... Ladelle...
Prairie Grove... Jerome...
Baxter... Halley...
Masonville... Collins...
McArthur... Lacey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CDT for southeastern
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3378 9113 3373 9115 3371 9105 3367 9103
3367 9104 3371 9116 3369 9122 3360 9113
3356 9124 3352 9125 3352 9135 3356 9135
3356 9145 3339 9146 3339 9187 3343 9190
3361 9162 3385 9107 3379 9099 3378 9099
TIME...MOT...LOC 1656Z 240DEG 37KT 3341 9155
HAIL...1.00IN
WIND...60MPH
$$
46908
WWUS54 KLZK 041725
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1225 PM CDT Tue May 4 2021
ARC041-043-041745-
/O.CON.KLZK.SV.W.0138.000000T0000Z-210504T1745Z/
Desha AR-Drew AR-
1225 PM CDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHERN DESHA AND SOUTHEASTERN DREW COUNTIES...
At 1224 PM CDT, a cluster of thunderstorms were centered near
McGehee, or 9 miles northeast of Dermott, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dermott... Rohwer...
Arkansas City... Lucca Landing...
McGehee... Ladelle...
Prairie Grove... Jerome...
Baxter... Halley...
Masonville... Collins...
McArthur... Lacey...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CDT for southeastern
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3378 9113 3373 9115 3371 9105 3367 9103
3367 9104 3371 9116 3369 9122 3360 9113
3356 9124 3352 9125 3352 9135 3356 9135
3356 9145 3339 9146 3339 9187 3343 9190
3361 9162 3385 9107 3379 9099 3378 9099
TIME...MOT...LOC 1724Z 245DEG 25KT 3362 9133
HAIL...1.00IN
WIND...60MPH
$$
55056
WWUS54 KLZK 041740
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1240 PM CDT Tue May 4 2021
ARC041-043-041750-
/O.EXP.KLZK.SV.W.0138.000000T0000Z-210504T1745Z/
Desha AR-Drew AR-
1240 PM CDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DESHA AND
SOUTHEASTERN DREW COUNTIES WILL EXPIRE AT 1245 PM CDT...
The storms which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 600 PM CDT for southeastern
Arkansas.
LAT...LON 3378 9113 3373 9115 3371 9105 3367 9103
3367 9104 3371 9116 3369 9122 3360 9113
3356 9124 3352 9125 3352 9135 3356 9135
3356 9145 3339 9146 3339 9187 3343 9190
3361 9162 3385 9107 3379 9099 3378 9099
TIME...MOT...LOC 1740Z 238DEG 34KT 3369 9119
$$
55What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:55 AM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, May 4, 6:55 AM CDT, 4 hours 48 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 655 AM CDT Tue May 4 2021 .AVIATION...04/12Z TAF CYCLE Wide range of flight conds acrs the FA this mrng aft overnight convection. Low clouds/patchy fog are producing mainly MVFR/IFR conds at most sites. Rain chcs wl return later this mrng as the last upr lvl impulse passes acrs the FA. Majority of the convectionwl be acrs the SE half of the area later this mrng and this aftn. Lingering front ovr the AR wl finally shift to the SE by late today. Drier air wl advect into the region tngt with VFR conds returning. /44/ && .PREV DISCUSSION...(ISSUED 445 AM CDT Tue May 4 2021) SHORT TERM...Today Through Wednesday Night Last of this round of strong/svr storms wl cont to shift to the NE out of our FA before daybreak. Sfc low pressure was noted ovr far SE OK this mrng, with an assocd sfc bndry extending to the northeast into SE MO. Temps mainly in the 60s were noted behind the bndry in the rain-cooler airmass, with 70s still observed ovr SE AR. Looks like we wl see an lull in overall rain coverage this mrng as we wl be in between upr lvl impulses. Any residual precip is expected to be concentrated ovr NW and SE AR this mrng. By this aftn, the last upr shrtwv wl track acrs the region. This feature wl interact with sfc bndry to bring another round of convection to mainly the SE half AR, where the warmer and more unstable conds wl exist. Cannot rule out some strong/svr storms in that area this aftn, with the greater threat to the E of our FA. Other than some lingering small PoPs ovr Ern AR early this evening, drier and cooler weather wl finally return for the rest of the PD. Many locations today wl see their highs occur early in the day. Max temps on Wed wl be a bit below normal, ranging fm the upper 60s to the mid 70s. Lows wl generally range fm the 40s to the mid 50s. LONG TERM...Thursday Through Monday To begin the period, the nations mid-section will lie beneath northwesterly flow sandwiched between stout ridging over the Intermountain West and weak troughing over the TN Valley. The ridge will slowly break down through Friday and the pattern will become quasi-zonal. Heading into the weekend, long range guidance suggest slight unsettled pattern setting up across the Southern Plains. At the surface, high pressure will move towards the Southern MS- Valley Thursday and Friday. By Saturday, the surface flow will transition from northerly to southerly and moisture will quickly rebound locally. Over the weekend, long range guidance indicates a surface boundary may set up over northern AR/ southern MO and provide a focus for additional rounds of showers and thunderstorms. At this point, limited upper level support via quasi-zonal flow will potentially reduce PoP chances late in the period, thus PoPs are on the lower side for now until confidence increases in overall evolution/location of the surface boundaries. Temperatures during the period will largely be on par for what is expected this time of year. Initially temperatures will be cool in the wake of a frontal passage. Lows will begin in the 40s and 50s with highs in the 70s but will modify through the week becoming 60s for lows and upper 70s to upper 80s for highs by the weekend into Monday. && .LZK Watches/Warnings/Advisories...NONE. &&
Hazardous weather outlook, May 4, 11:30 AM CDT, 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 1130 AM CDT Tue May 4 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-051000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 1130 AM CDT Tue May 4 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Thunderstorms are to affect mainly southeast sections of the forecast area through late afternoon.. The main threat with these thunderstorms will again be damaging winds and large hail. Isolated tornadoes will be possible. Cooler and drier conditions will return by tonight as high pressure settles into the region. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday Thunderstorms return to the forecast for the upcoming weekend. Severe weather chances appear low at this time, but locally heavy rainfall may develop. .Spotter Information Statement... Spotter activation may be needed this afternoon. && Visit NWS Little Rock on the web. Go to https://weather.gov/lzk. 55
In the hours before
Local storm report, May 4, 8:28 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
828 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM TSTM WND DMG 1 SW ANTOINE 34.02N 93.43W
05/04/2021 PIKE AR CO-OP OBSERVER
CO-OP REPORTER CALLED IN THAT THEY HAD MULTIPLE TREES
BLOWN DOWN FROM STORMS OVERNIGHT.
&&
EVENT NUMBER LZK2100608
JBCLocal storm report, May 4, 9:38 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
938 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND DMG 1 NE HARRISON 36.25N 93.11W
05/03/2021 BOONE AR COUNTY OFFICIAL
COUNTY JUDGE REPORTED TREES AND POWER LINES DOWN.
&&
EVENT NUMBER LZK2100609
JBCLocal storm report, May 4, 9:44 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
944 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM TSTM WND DMG PERRYVILLE 35.01N 92.80W
05/04/2021 PERRY AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF LARGE TREE DOWN IN DOWNTOWN
PERRYVILLE, AR.
&&
EVENT NUMBER LZK2100610
JBCLocal storm report, May 4, 10:04 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1004 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG PERRYVILLE 35.01N 92.80W
05/04/2021 PERRY AR SOCIAL MEDIA
SOCIAL MEDIA PICTURE OF LARGE TREE DOWN IN DOWNTOWN
PERRYVILLE, AR.
&&
CORRECTED EVENT TIME
EVENT NUMBER LZK2100610
JBCLocal storm report, May 4, 11:33 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1133 AM CDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM TSTM WND DMG CADDO GAP 34.40N 93.62W
05/04/2021 MONTGOMERY AR CO-OP OBSERVER
CO-OP OBSERVER SAID A COUNTY JUDGE CALLED THEM AND SAID
THERE WERE MULTIPLE TREES DOWN AROUND SE MONTGOMERY
COUNTY, AR.
&&
EVENT NUMBER LZK2100611
JBCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:03 PM CDT | River Flood Advisory | LZK | Perry | 48 hr |
| May 3, 9:30 PM CDT | Special Weather Statement | LZK | Scott | 45 min |
| May 3, 10:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 40 min |
| May 3, 10:14 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 46 min |
| May 3, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 43 min |
| May 3, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 47 min |
| May 3, 10:29 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 46 min |
| May 3, 10:38 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 52 min |
| May 3, 10:39 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 51 min |
| May 3, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott | 49 min |
| May 3, 10:58 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 23 min |
| May 3, 11:00 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 10 min |
| May 3, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 27 min |
| May 3, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope, Van Buren | 47 min |
| May 3, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 23 min |
| May 3, 11:23 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 37 min |
| May 3, 11:24 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy and 2 more | 51 min |
| May 3, 11:30 PM CDT | Special Weather Statement | LZK | Polk | 45 min |
| May 3, 11:31 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Yell | 29 min |
| May 3, 11:34 PM CDT | Severe Thunderstorm Warning | LZK | Yell | 29 min |
| May 3, 11:41 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 21 min |
| May 3, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 44 min |
| May 3, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 27 min |
| May 3, 11:55 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| May 4, 12:05 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 19 min |
| May 4, 12:10 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 35 min |
| May 4, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 45 min |
| May 4, 12:18 AM CDT | Special Weather Statement | LZK | Conway, Faulkner, Perry, Yell | 42 min |
| May 4, 12:40 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 26 min |
| May 4, 12:44 AM CDT | Special Weather Statement | LZK | Lawrence | 46 min |
| May 4, 12:45 AM CDT | Special Weather Statement | LZK | Cleburne, Fulton, Independence, Izard, Sharp | 45 min |
| May 4, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| May 4, 12:59 AM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph | 31 min |
| May 4, 1:06 AM CDT | Special Weather Statement | LZK | Montgomery, Yell | 39 min |
| May 4, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Lawrence, Sharp | 39 min |
| May 4, 1:08 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 52 min |
| May 4, 1:21 AM CDT | Special Weather Statement | LZK | Randolph | 39 min |
| May 4, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 52 min |
| May 4, 1:31 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline | 44 min |
| May 4, 1:32 AM CDT | Severe Thunderstorm Warning | LZK | Lawrence, Randolph, Sharp | 43 min |
| May 4, 1:41 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 34 min |
| May 4, 1:43 AM CDT | Special Weather Statement | LZK | Jackson | 47 min |
| May 4, 2:03 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 2 more | 42 min |
| May 4, 2:18 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Pulaski, Saline, White | 42 min |
| May 4, 2:37 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 38 min |
| May 4, 2:58 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 32 min |
| May 4, 3:07 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 14 min |
| May 4, 10:05 AM CDT | River Flood Advisory | LZK | Lawrence, Randolph | 21 hr |
| May 4, 12:44 PM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| May 4, 4:15 PM CDT | Special Weather Statement | LZK | Independence | 30 min |
| May 4, 4:38 PM CDT | Special Weather Statement | LZK | Jackson | 37 min |
| May 4, 5:04 PM CDT | Special Weather Statement | LZK | Lawrence | 41 min |
| May 4, 5:06 PM CDT | Special Weather Statement | LZK | Jackson | 39 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.